# SDR WX0A2015092472884

- Difficulty date: September 19, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N423NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53008
- Aircraft time: 45,384 hours, 38,425 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 717838
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT IN CALM CLEAR AIR, FELT A HEAVY VIBRATION THROUGHOUT THE ENTIRE ACFT,  IT ONLY LASTED A FEW SECONDS.  R & R NR 2 ENG IAW TC 71-080-003.  ACFT OK FOR SERVICE.
